TITLE

A fast algorithm for evaluating multidimensional potential energy surfaces

AUTHOR(S)
Hollebeek, Timothy; Tak-San Ho; Rabitz, Herschel
PUB. DATE
May 1997
SOURCE
Journal of Chemical Physics;5/1/1997, Vol. 106 Issue 17, p7223
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses the success of a general interpolation method based on reproducing kernel Hilbert space (RKHS) theory in constructing a number of potential energy surfaces. Algorithm that precomputes and stores the sums necessary to generate the surface; Ability of the method to reproduce a prior global analytic fit to the potential surface.
ACCESSION #
4298923

 

Related Articles

  • Constrained Best Approximation in Hilbert Space III. Applications to n-Convex Functions. Deutsch, F.; Ubhaya, V.A.; Ward, J.D.; Yuesheng Xu // Constructive Approximation;1996, Vol. 12 Issue 3, p361 

    This paper continues the study of best approximation in a Hilbert space X from a subset K which is the intersection of a closed convex cone C and a closed linear variety, with special emphasis on applications to the n-convex functions. A subtle separation theorem is utilized to significantly...

  • Transforms associated to square integrable group representations. I. General results. Grossmann, A.; Morlet, J.; Paul, T. // Journal of Mathematical Physics;Oct85, Vol. 26 Issue 10, p2473 

    Let G be a locally compact group, which need not be unimodular. Let x → U(x) (x∈G) be an irreducible unitary representation of G in a Hilbert space H(U). Assume that U is square integrable, i.e., that there exists in H(U) at least one nonzero vector g such that &integ;U(x)g,g)² dx...

  • Compact solutions to the equation T x = y in a weakly closed T (N)-module. Dong Zhe; Jiang Hai-Yi // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Nov2007, Vol. 117 Issue 4, p495 

    Given two vectors x, y in a Hilbert space and a weakly closed T (N)-module U, we provide a necessary and sufficient condition for the existence of a compact operator T in U satisfying T x = y.

  • Improved scales of spaces and elliptic boundary-value problems. I. Mikhailets, V.; Murach, A. // Ukrainian Mathematical Journal;Feb2006, Vol. 58 Issue 2, p244 

    We study improved scales of functional Hilbert spaces over Rn and smooth manifolds with boundary. The isotropic H�rmander-Volevich-Paneyakh spaces are elements of these scales. The theory of elliptic boundary-value problems in these spaces is developed.

  • On interpolation approximation of differentiable operators in a Hilbert space. Khlobystov, V. V.; Popovicheva, T. N. // Ukrainian Mathematical Journal;Apr2006, Vol. 58 Issue 4, p630 

    In a Hilbert space, we construct an interpolation approximation of the Taylor polynomial for differentiable operators. By using this approximation, we obtain estimates of accuracy for analytic operators that strengthen previously known results and for operators containing finitely many...

  • Completely bounded maps into certain Hilbertian operator spaces. Pisier, Gilles // IMRN: International Mathematics Research Notices;2004, Vol. 2004 Issue 74, p3983 

    We prove a factorization of completely bounded maps from a C*-algebra A (or an exact operator space E ⊂ A) to ℓ2 equipped with the operator space structure of (C,R)θ (0 < θ < 1) obtained by complex interpolation between the column and row Hilbert spaces. More precisely, if F...

  • Weighted variational inequalities in non-pivot Hilbert spaces with applications. Barbagallo, Annamaria; Pia, Stéphane // Computational Optimization & Applications;Apr2011, Vol. 48 Issue 3, p487 

    We introduce variational inequalities defined in non-pivot Hilbert spaces and we show some existence results. Then, we prove regularity results for weighted variational inequalities in non-pivot Hilbert space. These results have been applied to the weighted traffic equilibrium problem. The...

  • SKEW SYMMETRY OF A CLASS OF OPERATORS. CHUN GUANG LI; TING TING ZHOU // Banach Journal of Mathematical Analysis;2014, Vol. 8 Issue 1, p279 

    An operator T on a complex Hilbert space H is said to be skew symmetric if there exists a conjugate-linear, isometric involution C : H → H such that CTC = -T*. In this paper, using an interpolation theorem related to conjugations, we give a geometric characterization for a class of...

  • Research on the Center Sets for Radial Basis Functions Interpolation. Dianxuan Gong; Chuanan Wei; Ling Wang; Xiaoqiang Guo // International Journal of Digital Content Technology & its Applic;Sep2012, Vol. 6 Issue 16, p79 

    Radial basis functions are powerful meshfree methods for multivariate interpolation for scattered data. But both the approximation quality and stability depend on the distribution of the center set. Many methods such as so called thinning algorithm, greedy algorithm, arclength equipartition like...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics